# SDR N6WA2017083005

- Difficulty date: August 30, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 32,518 hours, 22,248 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM LT SIDE, CRACKED.  REPAIRED THE FLOORBEAM IAW SRM 53-11-41.
